• Paracetamol 500mg Soluble Tablets Teva 100
P

Paracetamol 500mg Soluble Tablets Teva 100

  • Brand: Teva
  • Product Code: 1119353
  • Availability: In Stock

£23.99 (inc VAT)

Paracetamol 500mg soluble tablets 100 Teva.

As this is a pharmacy medicine, we need to ask you a few confidential questions about your use of the medicine, so that our pharmacist can assess if it is suitable for you.


Safety Questions

 

KEY POINTS:

  • For grown-ups and children 12 years and over
Each tablet contains 500mg of the active Paracetamol.
1 box
The usual dosage:

For Oral Use.

Adults including elderly and children over 12 years: One or two tablets every 4-6 hours as required, to a maximum of 8 tablets daily in divided doses.

Children under 12 years: Not recommended.

Swallow these tablets with water.

 

Paracetamol 500mg soluble tablets 100 Teva.

Write a review

Note: HTML is not translated!
    Bad           Good

Related Products

Paracetamol 500mg Caplets 32

Paracetamol 500mg Caplets 32

Paracetamol 500mg caplets are for the relief of mild to moderate pain and feverish conditions, e.g..

£1.69 (inc VAT)

Paracetamol 500mg Soluble Tablets 100

Paracetamol 500mg Soluble Tablets 100

Paracetamol 500mg soluble tablets are for the effective relief of mild to moderate pain and fever,..

£12.99 (inc VAT)

Paracetamol 500mg Capsules 32

Paracetamol 500mg Capsules 32

Paracetamol 500mg capsules provide relief of mild to moderate pain and feverish conditions...

£1.99 (inc VAT)

Panadol Actifast Soluble Tablets 24

Panadol Actifast Soluble Tablets 24

Panadol Actifast soluble tablets 24 pack for fast, effective pain-relief for headache, toothache, ..

£4.49 (inc VAT)

Paracetamol 500mg Effervescent Tablets 100 Accord

Paracetamol 500mg Effervescent Tablets 100 Accord

Paracetamol 500mg effervescent tablets 100 (Accord brand) are for the effective relief of mild to ..

£14.99 (inc VAT)

Tags: paracetamol, soluble, effervescent, teva,

Track Order